MAUDE Adverse Event Report: Arthrex, Inc. KL 1.8 FiberTak, Shoulder; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. KL 1.8 FiberTak, Shoulder; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FiberTak, Shoulder
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex employee via email that for an ar-3636, knotless 1.8 fibertak® soft anchor, gen2, with #2 suture, qty.5, while relaying the repair suture to the labrum, the suture snapped at a point approximately two-thirds of the way along its length.This was detected during use in a labrum repair procedure on (b)(6) 2026.The procedure was completed successfully, the suture was used as-is, and the repair was successfully completed without the other issues.No significant surgery delay reported.No additional anesthesia administered to the patient.No information about an instrument used to prepare/tap the bone socket for insertion of the implant.Bone quality of the patient is unknown.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KL 1.8 FiberTak, Shoulder
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50789538
Report Number1220246-2026-04758
Device Sequence Number10515250
Product Code MBI
UDI-Device Identifier00888867362871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K260561
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FiberTak, Shoulder
Device Catalogue NumberAR-3636
Device Lot Number15423530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown